HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :On Reductions of Finitely Generated Ideals in Integral Domains
Authors :ODA, Susumu
Issue Date :1998
Type Local :雑誌掲載論文
Publisher :Faculty of Science, Ibaraki University
URI :http://hdl.handle.net/10109/3066
Citation :Mathematical Journal of Ibaraki University Vol.30 p.21 -32
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20110356.pdf1180KbAdobe PDFView/Open